MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. PNEUPAC BABYPAC WITH ALARMS; VENTILATOR, CONTINUOUS, FACILITY USE

SMITHS MEDICAL ASD, INC. PNEUPAC BABYPAC WITH ALARMS; VENTILATOR, CONTINUOUS, FACILITY USE
Catalog Number 150003
Medical Device Problem Codes Gas Output Problem (1266); Output Problem (3005)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: date of event is unknown, no information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the unit was not getting correct output.The issue was found during use but they took it off and did not use it on the patient.No additional details available at this time.
 
Additional Manufacturer Narrative
H3: one device was returned for analysis in used condition.Visual inspection showed the device was in used condition.Service history identified the complaint was not related to a previous service of the device within the review period.Functional testing was performed and the customer reported issue was confirmed.The cause was identified to be a calibration issue.The tinsp.& texp.Were calibrated to resolve this issue.

Brand Name
PNEUPAC BABYPAC WITH ALARMS
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan ln n
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key19071078
Report Number3012307300-2024-02292
Device Sequence Number11926893
Product Code CBK
UDI-Device Identifier10610586045578
UDI-Public(01)10610586045578(11)060419
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K970158
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation 505
Type of Report Initial,Followup
Report Date (Section B) 05/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number150003
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/14/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2024
Supplement Date Received by Manufacturer05/07/2025
Initial Report FDA Received Date04/09/2024
Supplement Report FDA Received Date05/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/19/2006
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown